# SDR USAAF00062

- Difficulty date: August 15, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11372
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FOUND THE EMERGENCY LIGHTS INOPERATIVE IN RIGHT LAVATORY AND LAST TWO CEILING POSITIONS.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY IN POSITION EIGHT.  OPS CHECK GOOD.  (M)
